Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the homology of double branched covers

Authors: Ronnie Lee and Steven H. Weintraub
Journal: Proc. Amer. Math. Soc. 123 (1995), 1263-1266
MSC: Primary 57M12
MathSciNet review: 1224618
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ \pi :\tilde X \to X$ is a double branched cover, with branching set F, we relate $ {H_ \ast }(\tilde X:{\mathbb{Z}_2}),{H_ \ast }(X:{\mathbb{Z}_2}),{H_ \ast }(X,F:{\mathbb{Z}_2})$, and $ {H_\ast}(F:{\mathbb{Z}_2})$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M12

Retrieve articles in all journals with MSC: 57M12

Additional Information

PII: S 0002-9939(1995)1224618-X
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia